• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 114
   School of Mathematics
  Title: A note on the Hall-condition number of a graph
  Author(s):
1 . H. Hajiabolhassan
2 . M. L. Mehrabadi
3 . R. Tusserkani
  Status: Published
  Journal: Ars Combin.
  Vol.: 55
  Year: 2000
  Pages: 215-216
  Supported by: IPM
  Abstract:
In this note a conjecture oo P. Johnson Jr., on the Hall condition number is disproved.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right